# SDR UPS07849822

- Difficulty date: April 27, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Misrepaired
- Location: Fs 863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 VISUAL INSP OF PRESSURE WEB AT STA 863 RBL 42-48, FOUND DOUBLER TO BE TAPERED ON ENDS, WITH NO TAPERED SHIMS INSTALLED, REF: EO DC8- 5310-22195-B.  INSTALLED CORRECT REPAIR AT STA 863 RBL 42-48 IAW SAA EA 008-5310- 01-A0841, UPS EO DC8-5310-22195-C, AND FAA FORM 8100-9.
